Alert archive / Missouri / Red Flag Warnings in 2018

Red Flag Warning 5, NWS Springfield, MO

March 15, 201819 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this red flag warning at Mar 15, 2018, 8:48 AM CDT for 19 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 15, 2018, 10:25 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2018, 8:48 AM CDT (13:48 UTC)
In effect from
Mar 15, 2018, 10:25 AM CDT
Expired
Mar 15, 2018, 7:00 PM CDT
In force
9 hr
Issued by
NWS Springfield, MO
All 22 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2605 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

707 
WWUS83 KSGF 151348
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
848 AM CDT Thu Mar 15 2018

KSZ073-097-101-MOZ066-077-088-093-160000-
/O.NEW.KSGF.FW.W.0005.180315T1700Z-180316T0000Z/
/O.CON.KSGF.FW.A.0002.180316T1800Z-180317T0000Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-
848 AM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR SIGNIFICANT FIRE BEHAVIOR POTENTIAL... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR SIGNIFICANT GRASSLAND FIRE DANGER FOR 
FIRE WEATHER ZONES 066, 073, 077, 088, 093, 097, AND 101...

The National Weather Service in Springfield has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CDT this
evening. 

* AFFECTED AREA...Fire weather zones 073, 097, and 101.Fire
  weather zones 066, 077, 088, and 093. 

* Significant Grassland Fire Danger...Likely this afternoon and
  Friday Afternoon.

* Winds...Southwest winds 20 to 30 mph this afternoon. Southwest
  to West winds 20 to 35 mph with gusts up to 40 mph Friday
  afternoon. 

* Relative Humidity...As low as 25 percent.

* Impacts...Any fires that develop will likely spread rapidly 
 and become very difficult to control. Outdoor burning is not 
 recommended Today or Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MOZ067-078-089-094-101-102-160000-
/O.NEW.KSGF.FW.W.0005.180315T1700Z-180316T0000Z/
St. Clair-Cedar-Dade-Lawrence-McDonald-Barry-
848 AM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR SIGNIFICANT FIRE WEATHER BEHAVIOR POTENTIAL...

The National Weather Service in Springfield has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CDT this
evening. 

* AFFECTED AREA...Fire weather zones 067, 078, 089, 094, 101, 
  and 102. 

* WIND...Southwest winds 20 to 30 mph this afternoon

* HUMIDITY... As low as 25 percent

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended Today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Burchfield
3 follow-up statements
490 
WWUS83 KSGF 151525
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
1025 AM CDT Thu Mar 15 2018

MOZ055-068-079-080-090-091-095-103-104-160000-
/O.EXB.KSGF.FW.W.0005.180315T1525Z-180316T0000Z/
Benton-Hickory-Polk-Dallas-Greene-Webster-Christian-Stone-Taney-
1025 AM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SIGNIFICANT FIRE WEATHER BEHAVIOR POTENTIAL...

The National Weather Service in Springfield has issued a Red Flag
Warning, which is in effect until 7 PM CDT this evening. 

* AFFECTED AREA...Fire weather zones 067, 078, 089, 094, 101, 
  and 102. 

* WIND...Southwest winds 20 to 35 mph today

* HUMIDITY... As low as 25 percent

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ073-097-101-MOZ066-077-088-093-160030-
/O.EXT.KSGF.FW.W.0005.180315T1525Z-180316T0000Z/
/O.CON.KSGF.FW.A.0002.180316T1800Z-180317T0000Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-
1025 AM CDT Thu Mar 15 2018

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SIGNIFICANT FIRE BEHAVIOR POTENTIAL......FIRE WEATHER WATCH
REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR SIGNIFICANT GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 066,
073, 077, 088, 093, 097, AND 101...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR SIGNIFICANT FIRE BEHAVIOR POTENTIAL....
..FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR SIGNIFICANT GRASSLAND FIRE DANGER FOR
FIRE WEATHER ZONES 066, 073, 077, 088, 093, 097, AND 101...

* AFFECTED AREA...Fire weather zones 073, 097, and 101.Fire 
  weather zones 066, 077, 088, and 093. 

* Significant Grassland Fire Danger...today and Friday.

* Winds...Southwest winds 20 to 35 mph this afternoon. Southwest 
  to West winds 20 to 35 mph with gusts up to 40 mph Friday 
  afternoon.

* Relative Humidity...As low as 25 percent.

* Impacts...Any fires that develop will likely spread rapidly 
 and become very difficult to control. Outdoor burning is not 
 recommended Today or Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MOZ067-078-089-094-101-102-160000-
/O.EXT.KSGF.FW.W.0005.180315T1525Z-180316T0000Z/
St. Clair-Cedar-Dade-Lawrence-McDonald-Barry-
1025 AM CDT Thu Mar 15 2018

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SIGNIFICANT FIRE WEATHER BEHAVIOR POTENTIAL...

* AFFECTED AREA...Fire weather zones 067, 078, 089, 094, 101, 
  and 102. 

* WIND...Southwest winds 20 to 35 mph today

* HUMIDITY... As low as 25 percent

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Burchfield
852 
WWUS83 KSGF 152003
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
303 PM CDT Thu Mar 15 2018

KSZ073-097-101-MOZ066-077-088-093-160415-
/O.CON.KSGF.FW.W.0005.000000T0000Z-180316T0000Z/
/O.CON.KSGF.FW.A.0002.180316T1800Z-180317T0000Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-
303 PM CDT Thu Mar 15 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR FIRE WEATHER ZONES 066, 073, 077, 088, 093, 097, AND 101... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR FIRE WEATHER ZONES 066, 073, 077, 088,
093, 097, AND 101...

* AFFECTED AREA...Fire weather zones 073, 097, and 101.Fire 
  weather zones 066, 077, 088, and 093. 

* Significant Grassland Fire Danger...this afternoon and Friday
  afternoon.

* Winds...Southwest winds 20 to 35 mph this afternoon. 
 Southwest to West winds 20 to 35 mph with gusts up to 40 mph 
 Friday afternoon.

* Relative Humidity...As low as 25 percent.

* Impacts...Any fires that develop will likely spread rapidly 
 and become very difficult to control. Outdoor burning is not 
 recommended Today or Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MOZ101-160415-
/O.EXA.KSGF.FW.A.0002.180316T1800Z-180317T0000Z/
/O.CON.KSGF.FW.W.0005.000000T0000Z-180316T0000Z/
McDonald-
303 PM CDT Thu Mar 15 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR FIRE WEATHER ZONE 101...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR FIRE WEATHER ZONE 101...

The National Weather Service in Springfield has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

* AFFECTED AREA...Fire weather zones 073, 097, and 101.Fire 
  weather zones 066, 077, 088, and 093. 

* Significant Grassland Fire Danger...This afternoon and Friday 
  afternoon.

* Winds...Southwest 15 to 30 mph this afternoon and southwest to 
  West winds 20 to 35 mph with gusts up to 40 mph Friday 
  afternoon.

* Relative Humidity...As low as 25 percent.

* Impacts...Any fires that develop will likely spread rapidly 
 and become very difficult to control. Outdoor burning is not 
 recommended Today or Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MOZ055-067-068-078>080-089>091-094-095-102>104-160000-
/O.CON.KSGF.FW.W.0005.000000T0000Z-180316T0000Z/
Benton-St. Clair-Hickory-Cedar-Polk-Dallas-Dade-Greene-Webster-
Lawrence-Christian-Barry-Stone-Taney-
303 PM CDT Thu Mar 15 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR FIRE WEATHER ZONES 055, 067, 068, 078, 079, 080, 089, 090, 
091, 094, 095, 102, 103, AND 104...

* AFFECTED AREA...Fire weather zones 067, 078, 089, 094, 101, 
  and 102. 

* WIND...Southwest winds 20 to 35 mph this afternoon

* HUMIDITY... As low as 25 percent

* IMPACTS...any fires that develop will likely spread rapidly. 
 Outdoor burning is not recommended today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Raberding
494 
WWUS83 KSGF 160007
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
707 PM CDT Thu Mar 15 2018


KSZ073-097-101-MOZ066-077-088-093-101-160815-
/O.EXP.KSGF.FW.W.0005.000000T0000Z-180316T0000Z/
/O.CON.KSGF.FW.A.0002.180316T1800Z-180317T0000Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
707 PM CDT Thu Mar 15 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WINDS AND HUMIDITY FOR FIRE WEATHER 
ZONES 066, 073, 077, 088, 093, 097, 101, AND 101... 
...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR  
FIRE WEATHER ZONES 066, 073, 077, 088, 093, 097, 101, AND 101...

* AFFECTED AREA...Fire weather zones 073, 097, and 101. Fire 
  weather zones 066, 077, 088, and 093. 

* Significant Grassland Fire Danger...for Friday afternoon.

* Winds...Winds are expected to subside after sunset. However...
  southwest to west winds of 20 to 35 mph with gusts up to 40 mph
  are expected Friday afternoon.

* Relative Humidity...will begin to recover this evening as
  moisture increases...but will once again drop as low as 25
  percent on Friday afternoon.

* Impacts...Any fires that develop Friday afternoon will likely
  spread rapidly and become very difficult to control. Outdoor
  burning is not recommended on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A Fire Weather Watch means 
that critical fire weather conditions are forecast to occur. 
Listen for later forecasts and possible Red Flag Warnings.

&&

$$

MOZ055-067-068-078>080-089>091-094-095-102>104-160115-
/O.EXP.KSGF.FW.W.0005.000000T0000Z-180316T0000Z/
Benton-St. Clair-Hickory-Cedar-Polk-Dallas-Dade-Greene-Webster-
Lawrence-Christian-Barry-Stone-Taney-
707 PM CDT Thu Mar 15 2018

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR  
FIRE WEATHER ZONES 055, 067, 068, 078, 079, 080, 089, 090, 091, 
094, 095, 102, 103, AND 104...

Winds will subside and relative humidities will recover as
moisture increases after sunset. Therefore the Red Flag Warning
will be allowed to expire at 7 pm.

$$

Gaede

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Mar 15, 5:06 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Mar 15, 5:06 AM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
506 AM CDT Thu Mar 15 2018

...12z Aviation Forecast Update...

.SHORT TERM...(Today and tonight)
Issued at 325 AM CDT Thu Mar 15 2018

An upper level trough is moving across the western U.S. this
morning and will begin to move out into the Central U.S. A
surface low pressure will develop and deepen across the High
Plains. Winds will become south-southwesterly today and gusty.
Wind gusts up to 35 mph may be possible. Surface moisture and
dewpoints will be slow to recover today. We will see elevated fire
weather danger conditions again today with a relatively dry
airmass, warm temperatures, and gusty winds. We are just shy of
Red Flag conditions but will need to monitor trends later today.
Exercise extreme caution if doing outdoor burning today. Highs
will warm up into the lower and middle 70s.

The strong upper level storm system will move out into the Plains
tonight. An arching band of showers and storms will develop ahead
of the system across the region late tonight into Friday.

.LONG TERM...(Friday through Wednesday)
Issued at 325 AM CDT Thu Mar 15 2018

Friday will be a windy day with the surface low continuing to
deepen over Kansas into Nebraska. Models indicate a narrow ribbon
of limited instability could develop ahead of an approaching
dryline/front Friday. A marginal threat of isolated strong to
severe storms has been included in the forecast for Friday
afternoon and evening across the Ozarks region. The main threat
will be isolated severe hail up to quarter size and damaging wind
gusts up to 60 mph. A sharp dryline will advance into our western
areas Friday afternoon. See the Fire Weather section below for
details.

Saturday will be cooler on the back side of the exiting storm
system. The next system will quickly moving into the region on
Sunday into Monday. Another fairly strong upper level system and
associated low pressure. It will again be breezy Sunday through
Tuesday. Rain and a few storms will be likely Sunday afternoon
through Monday night. At this time, strong storms are not
expected. It will again turn cooler behind the exiting system on
Tuesday with showers ending and remain coolish through mid week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 500 AM CDT Thu Mar 15 2018

VFR will continue today into tonight. The only aviation concerns
for pilots will be gusty south-southwest winds later this morning
and afternoon up to 25 knots. At the end of the TAF period will be
a chance for scattered showers and thunderstorms. There is a
PROB30 group that mentions this potential.

&&

.FIRE WEATHER...
Issued at 325 AM CDT Thu Mar 15 2018

Elevated to locally significant fire weather conditions will be
possible this afternoon with gusty winds and warmer temperatures.
It doesn't appear Red Flag conditions will be reached today but it
is something to monitor and stay situationally aware of today. A
sharp dryline will advance into the western areas Friday afternoon
and evening with strong gusty winds and humidity values dropping.
Red Flag conditions look more likely for areas along and west of
I-49 Friday afternoon and a Fire Weather Watch has been issued.
Extreme caution is advised for outdoor burning today and outdoor
burning is strongly not recommended on Friday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Fire Weather Watch from Friday afternoon through Friday evening
     for MOZ066-077-088-093.

KS...Fire Weather Watch from Friday afternoon through Friday evening
     for KSZ073-097-101.

&&

SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Griffin
FIRE WEATHER...Griffin
Hazardous weather outlook, Mar 15, 3:19 AM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
319 AM CDT Thu Mar 15 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160830-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
319 AM CDT Thu Mar 15 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited lightning risk.
  Limited non thunderstorm wind risk.
  Elevated fire weather risk.

DISCUSSION...

An elevated to locally significant fire weather danger will occur
this afternoon with southwest winds becoming gusty with warmer
temperatures and a dry air mass. Wind gusts up to 35 mph will be
possible.

A few thunderstorms will be possible late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated to widely scattered thunderstorms will be possible
Friday ahead of a front and dry line boundary. There will be a
marginal risk for a couple strong to severe thunderstorms possible
on Friday into Friday evening. The threat would be isolated severe
hail up to quarter size and damaging wind gusts up to 60 mph.

A significant fire weather danger will likely develop Friday
afternoon over southeast Kansas and far western Missouri as dry
air moves into the area behind a dry line with gusty southwest
winds. A Fire Weather Watch has been issued along and west of I-49
for Friday afternoon. Southwest to west winds of 20 to 30 mph is
expected with gusts up to 40 mph possible over southeast Kansas
into western Missouri Friday afternoon.

Additional thunderstorm chances will return from late Sunday
into Monday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:10 AM CDTFire Weather WatchSGFBarton, Jasper, McDonald, Newton, Vernon23 hr

Nearby

Red Flag Warnings in Missouri, 2018Red Flag Warnings in Kansas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.